MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR
Model Number M3
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reports leg rest assembly was unable to retract fully and this caused the end-user to run their leg into the van door when attempting to enter vehicle.Report indicates the end-user sustained injuries requiring medical intervention to adress.
 
Additional Manufacturer Narrative
Report indicated after the service provider had replaced the leg rest assembly in early february, the leg rest never fully returned to a 90° angle, and the end-user continued to use the device in that state.Reports in mid-february, the end-user was attempting to enter a transport vehicle, and with the leg rest being partially elevated (approx 30°), the end-user's leg reportedly caught the door frame of the van resulting in a fx to their right tibia.Inspection of device confirmed leg rest being unable to fully retract, and determined the cause as being an improper component having been installed on the device that was mechanically binding, not allowing the leg assembly to fully retract.Review of device history indicates per mobil having provided an incorrect component, and was subsequently installed by the dealer.Correct component has been provided to dealer, installed on device, and operationally tested satisfactory.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL M3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key18983470
Report Number1221084-2024-00007
Device Sequence Number15506183
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public17330818345674
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose